Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Exceptional graphs with smallest eigenvalue $ -2$ and related problems

Authors: F. C. Bussemaker and A. Neumaier
Journal: Math. Comp. 59 (1992), 583-608
MSC: Primary 05C50
MathSciNet review: 1134718
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper summarizes the known results on graphs with smallest eigenvalue around $ - 2$, and completes the theory by proving a number of new results, giving comprehensive tables of the finitely many exceptions, and posing some new problems. Then the theory is applied to characterize a class of distance-regular graphs of large diameter by their intersection array.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05C50

Retrieve articles in all journals with MSC: 05C50

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society